# SDR UPS08853194

- Difficulty date: August 2, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FOUND CRACK ON STRINGER 53 AT O/B DRAG ANGLE NR 4 ALT.  REMOVED AND REPLACED STRINGER IAW SRM 51-1-8, 57-2-2 FIG 3D, 57-4-0 FIG 11.
